# SDR SIMA20151124001

- Difficulty date: November 24, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 29,161 hours, 20,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL FLOOD LIGHT NR 2 INOPERATIVE.  FLIGHT CREW PLACARDED CEILING LEVEL FLOOD LIGHT NR 2 IAW 33-34.
